# SDR UALA2012092105365

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 57,110 hours, 21,408 cycles
- Engine: Iae V2527A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG TIRE HAS 1 EA WHEEL TIE BOLTS SHEARED.   REPLACED NR 3 MAIN TIRE ASSY PER AMM.
